MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 2.5 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 2.5 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158112010
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibial insert would not fully seat into tray.Doe: (b)(6) 2018.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
SIGMA CRVD GVF INS 2.5 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8189234
Report Number1818910-2018-78979
Device Sequence Number2266285
Product Code JWH
UDI-Device Identifier10603295063216
UDI-Public10603295063216
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158112010
Device Lot NumberD17020762
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age71 YR